×

zbMATH — the first resource for mathematics

On a problem of Baer and a problem of Whitehead in abelian groups. (English) Zbl 0101.01903

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Baer, The subgroup of the elements of finite order of an abelian group,Annals of Math.,37 (1936), pp. 766–781. · JFM 62.1093.05 · doi:10.2307/1968617
[2] R. Baer, Die Torsionsuntergruppe einer abelschen Gruppe,Math. Annalen,135 (1958), pp. 219–234. · Zbl 0081.25704 · doi:10.1007/BF01351798
[3] H. Cartan andS. Eilenberg,Homological algebra (Princeton, 1956). · Zbl 0075.24305
[4] J. Erdos, On the splitting problem of mixed abelian groups,Publ. Math. Debrecen,5 (1958), pp. 364–377.
[5] L. Fuchs,Abelian groups (Budapest, 1958). · Zbl 0091.02704
[6] K. Stein, Analytische Funktionen mehrerer komplexer Veränderlichen zu vorgegebenen Periodizitätsmoduln und das zweite Cousinsche Problem,Math. Annalen,123 (1951), pp. 201–222. · Zbl 0042.08703 · doi:10.1007/BF02054949
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.